Jump to content

PROZAC . Wtf!!!


Recommended Posts

Some backstory

Felt okay when I got up and not too bad or the few first hours.

As the day went on my hppd got worse and my dpdr too. Felt like I was buzzing and tripping in my head. Had a hard time speaking.

Came home and watched tv for a bit ate a sub..etc..

Then I started to feel really shit. I was really down just feeling like my head was an unplugged tv and weighed the same too. Then I took my first ever dose of Prozac. And my gf came home from work. She was saying how she's so frustrated with how I'm feeling all the time. And doesn't know how to help me. But I'm trying so hard to keep it together and try to show her how much I love her everyday. But ya I feel hopeless at times and she's sick of seeing me this way. Then out of nowhere this crippling chest pain hit me. Like someone had reached into my body and was squeezing my chest and lungs. It freaked me out and the hppd was so bad too so it was kinda scary. Googled it and found that prozac can do that. Then I made myself puke to get the Prozac out and there was all this blood in my vomit. And blood that looked like ground coffee. Like little black grains of blood. My gf was watching all this in horror. She went to bed crying and I think it's the end of us. I should just accept the fact that I need to suffer alone with this. Or meet a girl who has hppd and we can lay in bed together forever. But I love my gf and the thought of not having her will send me into a bad place....

Thanks to anyone who read this mess.

It's as if crackheads and methheads have a better life than me at this point.

  • Upvote 1
Link to comment
Share on other sites

Yeah the vomiting blood is unlikely to be related, I'd definitely get that checked out mate.
Regarding the Prozac.. I can't really remember, might've discussed it in another topic, but why are you on it?
I have yet to read a report of HPPD symptoms being substantially improved with SSRI's.. But there could be some lying around here, idk.
Sounds like your stressed out man.. Maybe see if you can get something for that instead for the time being?

Link to comment
Share on other sites

Yeah the vomiting blood is unlikely to be related, I'd definitely get that checked out mate.

Regarding the Prozac.. I can't really remember, might've discussed it in another topic, but why are you on it?

I have yet to read a report of HPPD symptoms being substantially improved with SSRI's.. But there could be some lying around here, idk.

Sounds like your stressed out man.. Maybe see if you can get something for that instead for the time being?

 

There are a couple, yeah.

 

Young, C. R. (1997). Sertraline treatment of hallucinogen persisting perception disorder. Journal of Clinical Psychiatry, 58(2), 85-85. 

Reports the case of a 22-yr-old man who presented with hallucinogen persisting perception disorder and symptoms of mild depression 6 mo after discontinuing the use of LSD. Antidepressant treatment was begun with sertraline, until a target dose of 100 mg was reached. Mild exacerbations of the LSD-like phenomena were noted for 2-4 days after each dosage increase. Within 1 mo of reaching the target dose the perceptual disturbances decreased until they had almost completely remitted, and the depressive symptoms also improved. It is hypothesized that hallucinogen persisting perception disorder is serotonergically mediated, and that sertraline initially exacerbates the perceptual disturbances, but attenuates them after chronic administration. (PsycINFO Database Record © 2008 APA, all rights reserved)

  • Upvote 1
Link to comment
Share on other sites

Ahh my bad, I meant to say "on this forum". I know of the case-reports.
However, Sertraline is not so much a "true" SSRI as Fluoxetine, as it also causes some Dopamine Reuptake inhibition, and has slight Alpha Blocker characteristics, through which the improvements may have also mediated. I did see one case-report of a combination of Fluoxetine and Olanzapine, though I presume improvements were mediated via Olanzapine. In either case, I'm not saying do or don't, just that I doubt it'll help, but it might.

Link to comment
Share on other sites

http://en.wikipedia.org/wiki/Coffee_ground_vomiting

 

Coffee ground vomitus refers to a particular appearance of vomit. Blood contains iron within heme molecules in red blood cells. When this iron has been exposed to gastric acid for some time, it becomes oxidized. This reaction causes the vomitus to look like ground coffee. Coffee-ground vomitus is a classic sign of upper gastro-intestinal bleeding. A peptic ulcer, for example, may bleed into the stomach and produce coffee-ground vomitus. There are many causes that can result in this reaction, with use of NSAIDs (Non-Steroidal Anti-Inflammatory Drugs) being particularly common. These drugs can interfere with the stomach's natural defenses against the strongly acidic environment, causing damage to the mucosa that can result in bleeding. Therefore it is recommended that these class of drugs should be taken with food or on a full stomach. However certain types of illnesses can cause this type of vomiting, and in these cases medical attention is required immediately . When bright red blood is vomited, this is termed hematemesis. Hematemesis, in contrast to coffee ground vomitus, suggests that upper gastrointestinal bleeding is more acute or more severe, or originates more proximally than the stomach:for example, in the esophagus due to a Mallory-Weiss tear. This condition may be a medical emergency. Urgent care may be required.[1]

Oxidized blood from an upper gastrointestinal bleed can also be excreted in stool. It produces tarry, blackened stools known as melaena

 

.

your other post mentioning acid problems, it probably caused the reaction mentioned above. i guess if you must take prozac, take it with full stomach? get it checked out just in case? endoscopy in order perhaps? 

Link to comment
Share on other sites

Ya I got a drs appointment Monday. I want a stomach X-ray. And endoscopy. I was full on tripping in the park today. Like everything was so vivid. I was slitting under a tree level to the ground. The grass was blowing in the wind and it looked so unreal to me. My depth of field was gone. Everything looked like a painting. I felt like I was bigger than trees. How is my sober mind able do this? I am in awe.

Never touching Prozac again. Everyone says it a mild drug but it really effected me.

I'm really getting to the end of my rope with this. No pun intended.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.